Please use this identifier to cite or link to this item:
Title: Authors Response To Comments On Article In Natural Hazards (2008) Nhaz 524, Article 9299, Doi 10.1007/S11069-008-9299-2
Authors: DAGA, M
Issue Date: 2010
Publisher: SPRINGER
Citation: NATURAL HAZARDS,52(3)669-669
ISSN: 0921-030X
Appears in Collections:Editorial material

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.